# SDR DALA1246270914

- Difficulty date: July 12, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL44 STA 1203 TO 1309 HAS CORROSION AND GOUGES THROUGHOUT.  BLENDED OUT CORROSION AND GOUGES CHECKED LIMITS AND BLENDED AREA OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK SECTION STA 1203-STA 1309 LBL44  IAW DC9/MD80 SRM 51-30-1 P.1-23 AND AND DC9/MD80 SRM 51-30-5 P. 1-30.
